# SDR DALA2017072805829

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT OUTBD SEAT TRACK STA 480 IS CORRODED. REMOVED CORROSION FOUND OUT OF LIMITS W/ DEPTH .060" ON THE BOTTOM TRACK IAW SRM 53-00-52. REPAIRED & INSTALLED SEAT TRACK SECTION PN BAC1520-792 7178-T6511 CHANNEL PN BAC1509-10049 IAW SRM 53-00-52 REPAIR 3.
